# SDR CA020814004

- Difficulty date: August 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 2,053 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 407040050101
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  MAIN ROTOR GEARBOX HAS A CASTING FLAW IN CASE.
